Translator Disclaimer
November 2019 On Homomorphisms of $AB$-algebras
Restituto D. Bejarasco, Narciso C. Gonzaga, Jr.
Missouri J. Math. Sci. 31(2): 121-129 (November 2019). DOI: 10.35834/2019/3102121

Abstract

In this study, the notion of $AB$-homomorphism of an $AB$-algebra is introduced and some of its properties are obtained. Moreover, the first and third isomorphism theorems for $AB$-algebras are investigated.

Citation

Download Citation

Restituto D. Bejarasco. Narciso C. Gonzaga, Jr.. "On Homomorphisms of $AB$-algebras." Missouri J. Math. Sci. 31 (2) 121 - 129, November 2019. https://doi.org/10.35834/2019/3102121

Information

Published: November 2019
First available in Project Euclid: 16 November 2019

zbMATH: 07276119
MathSciNet: MR4032189
Digital Object Identifier: 10.35834/2019/3102121

Subjects:
Primary: 06F35
Secondary: 03G25

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • November 2019
Back to Top